# SDR DL72W950415

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1303 INSIDE VERT STAB WEB CRACKED AT BOTH O/B ENDS AT FLOORLINE.  FABRICATED RT AND LT DOUBLERS 2024T3 .040 AS PER SRM 53-10-4 PG 45.  DAMAGE FOUND AT HMV.
